# SDR FOTR20180816011

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 54,159 hours, 18,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144N80678
- Condition: Corroded
- Location: Bs 1110
- Part time: 54,159 hours, 18,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG WW STIFFNER WAS EXFOLIATED AT BS 1110 JUST ABOVE THE KEEL BEAM.
